# SDR SWIA2021091360889

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,264 hours, 29,535 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE FOLLOWED BY STEERING INOP. RAN GEAR DISAGREE QRH AND GOT LANDING GEAR DOWN AND LOCKED. THE STEERING INOP MESSAGE PERSISTED SO WE RAN THAT QRH AS WELL AND LANDED BACK IN LAX WITHOUT NOSE WHEEL STEERING. UPON POST FLIGHT INSPECTION, FOUND NOSE LANDING GEAR STRUT COMPLETELY COLLAPSED WITH FLUID LEAKING FROM IT.    (FLIGHT 3039 - FILED CLOSED)    PLEASE REFERENCE AML 730184  PLEASE REFERENCE AML 730187 . REMOVED AND REPLACED NLG STRUT ASSY IN REFERENCE TO CRJ 700 AMM 32-21-01. SERVICED NLG STRUT ASSY WITH FLUID AND NITROGEN IN REFERENCE TO CRJ 700 AMM 12-12-32. SWUNG NLG 5 TIMES. PERFORMED OPS CHECK OF STEERING IN REFERENCE TO CRJ 700 AMM 32-51-00. OPS CHECK GOOD AT THIS TIME.
